Can Aciphex cause fatigue?
- 3 Jun 2012 by outdoorguy
- 8 Jun 2013
I have been on 40 mg. for almost 5 years and Aciphex seems to be causing some fatigue and muscle weakness. This might be due to low magnesium levels, I'm not sure. (By the way, I also found out recently that I have kidney stones, which may have been precipitated by Aciphex).
It could be possible that Aciphex is causing fatigue and muscle weakness. I would suggest that you discuss with your doctor and perhaps come off Aciphex for a while and see if the symptoms go away.
The link below states the known side effects of Aciphex.
Extended use of aciphex can cause your stomach's ability to absorb B12 to be greatly reduced- this could cause fatigue, memory issues, etc. All you need is a B12 blood test to determine.
Thank you. I also found out that I am very low in Vitamin D. I am now taking supplemental Vitamin D per my doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 21 May 2010 • 1 answer
Posted 17 Jul 2010 • 1 answer
Posted 27 Feb 2012 • 1 answer
Posted 12 Apr 2012 • 2 answers